RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 5, Pages 645–670 (Mi izv3420)  

On the category and Borel type of certain sets of functions defined by the behavior of conjugate series

A. A. Konyushkov


Full text: PDF file (2073 kB)

Bibliographic databases:
Received: 21.03.1960

Citation: A. A. Konyushkov, “On the category and Borel type of certain sets of functions defined by the behavior of conjugate series”, Izv. Akad. Nauk SSSR Ser. Mat., 25:5 (1961), 645–670

Citation in format AMSBIB
\Bibitem{Kon61}
\by A.~A.~Konyushkov
\paper On the category and Borel type of certain sets of functions defined by the behavior of conjugate series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 5
\pages 645--670
\mathnet{http://mi.mathnet.ru/izv3420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=136923}
\zmath{https://zbmath.org/?q=an:0104.28704}


Linking options:
  • http://mi.mathnet.ru/eng/izv3420
  • http://mi.mathnet.ru/eng/izv/v25/i5/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:91
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019